Journal of Convex Analysis, Vol. 6, No. 1, pp. 71-90 (1999)

Lipschitz Continuity of the State Function in a Shape Optimization Problem

Mohammed Hayouni

Université Henri Poincaré Nancy 1, Institut Elie Cartan, UMR CNRS 9973, B.P. 239, 54506 - Vando\!euvre-les-Nancy, France,

Abstract: This paper deals with the existence and the regularity of state function $u$ in an $N$-dimensional shape optimization problem. We use a variational approach to get the existence of a solution $u$ of a variational problem. Then we prove a Lipschitz continuity result of $u$ by a penalization argument.

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 1999--2000 ELibM for the EMIS Electronic Edition